See this shot? This shot was taken by a fifth grader. The challenge? A photo scavenger hunt. On the list was this: take a photo of two people holding hands. I got a bunch of photos of whole bodies, but this was the only one I got of two hands.
I love this shot. Love.
Emotions – I love emotions. My emotions are back. Actually I sort of feel like I’m bipolar as they’ve gone so high! So what happened between the last post and this one? The upped meds. As I said, the doc had me up the meds to two a day, so I did. Three days later, in the morning, I was still down. NOt down enough to be stupid, but definitely down and felt, well, not much. Then, around 4 pm, I started playing on the floor with Babygirl. She had me be a silly character who makes high pitched noises and laughs like a crazy person.
At first I struggled.
I couldn’t get the laugh right, but Babygirl didn’t say a word. The more we played, the better I felt. I made dinner, had the ambition to clean up the table (something Scott had been doing), and noticed that I was able to smile. Before the kids went to bed, I hugged them tightly. I smelled their freshly washed hair and enjoyed it. I helped put them to bed, came into the living room and cuddled with Scott. I kissed his neck and said “I missed you.” He said “I missed you too.” I said “I missed me too.”
I was scared.
I’d had a decent day on Friday and was scared that the next day I’d go downhill, as I did last Saturday. I didn’t – I felt better. And today? I feel amazing. I can see and enjoy the sun – I can pick on my husband and have been playing with my kids.
Most anti-depressants take a few weeks to kick in. The medication I’m on, Wellbutrin, is not like some other anti-depressants. There are a large number of people online who say that within a few days they start feeling better. Yes, it takes two to three weeks to keep your mood stabilized – I’ll likely still have some down times – but they’ll be nowhere near as bad as it was these past few weeks. All desires to do something stupid have gone. I do have a few side effects from doubling the dosage – I’ve got a lingering headache, my appetite is off (I’m less hungry than normal but eating more than I did in the past few weeks) and my mouth is dry, but they’re all minor. I will gladly accept these side effects for the next few weeks.
I’m so thankful. I’m so thankful that doubling the meds is working. I’m so thankful that my children seem to be fine and not overly affected by the whole ordeal. I’m so thankful that I have such wonderful friends and people to help me through all of this – and I am so thankful that I have Scott. He handled this whole ordeal amazingly well, and knowing that he’ll be here to keep me safe, even when I can’t keep myself safe, makes a huge difference.
Thank you all for your support – it means the world.